|Is this ok
Jun 11, 2008
I am on lexcise novir epizocon and now they have put me on Desipramine i am worred about some of the side effects of the Desipramine since one thing said that it can cause sudden death i would like to know your toughts on this thank you for your time ....
| Response from Dr. Henry
Caution is urged when using desipramine with protease inhibitors such as ritonavir (Norvir) since the levels of desipramine can go up with a higher rate of side effects. If used together (can be done) need to start on the low side of dosing range and be carefully observed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Do Doctors Prescribe Different Antibiotics For Chlamydia?
- When They Do The Hiv Blood Test Do They Also Check For Herpes?
- When Is Hpv Most Transmittable?
- What Is A Mild Case Of Shingles Without A Rash?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.